# SDR CALA9700285

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Cracked
- Location: Bs 276
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .125 INCH CRACKS AT ONE FASTENER HEAD IN NLG CEILING PANEL AT BS 276, RBL 14.  THE CRACKS WERE ROUTED OUT, A FILLER AND DOUBLER REPAIR WERE FABRICATED AND INSTALLED IAW SRM 51-40-2.
